Chelyabinskiy Fiziko-Matematicheskiy Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chelyab. Fiz.-Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chelyab. Fiz.-Mat. Zh., 2021, Volume 6, Issue 1, Pages 42–51 (Mi chfmj224)  

Mathematics

Invariant solutions of the Guéant — Pu model of options pricing and hedging

Kh. V. Yadrikhinskiya, V. E. Fedorovb

a North-Eastern Federal University named after M.K. Ammosov, Yakutsk, Russia
b Chelyabinsk State University, Chelyabinsk, Russia

Abstract: A model of the options pricing and hedging methodology, taking into account the execution costs and market influence, related to nonlinear Black — Scholes equations, is considered. Invariant solutions are found for two-dimensional subalgebras of the five-dimensional Lie algebra of the equation under study.

Keywords: options pricing, hedging, Black — Scholes type equation, Guéant — Pu model, Lie algebra, invariant solution.

Funding Agency Grant Number
Russian Foundation for Basic Research 19-01-00244
The work is supported by the Russian Foundation for Basic Research (project 19-01-00244).


DOI: https://doi.org/10.47475/2500-0101-2021-16104

Full text: PDF file (678 kB)
References: PDF file   HTML file

UDC: 517.95
Received: 15.02.2021
Revised: 01.03.2021

Citation: Kh. V. Yadrikhinskiy, V. E. Fedorov, “Invariant solutions of the Guéant — Pu model of options pricing and hedging”, Chelyab. Fiz.-Mat. Zh., 6:1 (2021), 42–51

Citation in format AMSBIB
\Bibitem{YadFed21}
\by Kh.~V.~Yadrikhinskiy, V.~E.~Fedorov
\paper Invariant solutions of the Gu\'eant~--- Pu model of options pricing and hedging
\jour Chelyab. Fiz.-Mat. Zh.
\yr 2021
\vol 6
\issue 1
\pages 42--51
\mathnet{http://mi.mathnet.ru/chfmj224}
\crossref{https://doi.org/10.47475/2500-0101-2021-16104}


Linking options:
  • http://mi.mathnet.ru/eng/chfmj224
  • http://mi.mathnet.ru/eng/chfmj/v6/i1/p42

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Chelyabinskiy Fiziko-Matematicheskiy Zhurnal
    Number of views:
    This page:30
    Full text:8
    References:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022